No cross‐reactions between tetrazepam and other benzodiazepines: a possible chemical explanation

@article{Barbaud2009NoCB,
  title={No cross‐reactions between tetrazepam and other benzodiazepines: a possible chemical explanation},
  author={Annick Barbaud and Pierre Girault and Jean Luc Schmutz and F. Weber-Muller and Philippe Tr{\'e}chot},
  journal={Contact Dermatitis},
  year={2009},
  volume={61}
}

Topics from this paper

Practical Guidance for the Evaluation and Management of Drug Hypersensitivity: Specific Drugs.
Usefulness of Cutaneous Provocation Tests to Study Drugs Responsible for Cutaneous Adverse Drug Reactions
  • M. Gonçalo
  • Medicine
    Current Treatment Options in Allergy
  • 2019
TLDR
Patch tests are safe and highly specific when performed according to the recommendations, but sensitivity is highest in exanthemas, DRESS, and fixed drug eruptions and particularly for abacavir, carbamazepine, aminopenicillins and other antibiotics, diltiazem, and tetrazepam.
Tetrazepam Allergy: A Case Series of Cutaneous Adverse Events.
TLDR
Due to the withdrawal of tetrazepam, and only one case of documented cross-reactivity to diazepam, physicians could take other benzodiazepine-derivates into therapeutic consideration.
Occupational airborne contact dermatitis from benzodiazepines and other drugs
TLDR
Healthcare workers (or relatives) crushing drug tablets for patients with difficulties in swallowing are at risk of developing sensitization via airborne exposure through airborne exposure to Tetrazepam.
On the clinical evidence leading to tetrazepam withdrawal
TLDR
It is failed to find a turning point in the amount of ADRs reported following tetrazepam withdrawal to underpin the validity of the withdrawal, and the importance of a better communication of knowledge in scientific literature, pharmacovigilance agencies, and from doctors is stressed to prevent marketed usage of drugs with well-established side effects during long periods.
Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
Background  Tetrazepam, a benzodiazepine, is a frequently used muscle relaxant. The most common adverse reactions are neurological and gastrointestinal. Cutaneous reactions to tetrazepam are rare and
Patch testing in adverse drug reactions
Cutaneous adverse drug reactions (CADRs), defined as skin eruptions induced by drugs used in adequate doses and in the correct indications, present under different clinical patterns, and the
...
1
2
...

References

SHOWING 1-10 OF 16 REFERENCES
Guidelines for performing skin tests withdrugs in the investigation of cutaneous adverse drug reactions
TLDR
A working party of the European Society of Contact Dermatitis for the study of skin testing in investigating cutaneous adverse drug reactions, has proposed the herein‐reported guidelines for performing skin tests in CADR in order to standardize these procedures.
Toxic epidermal necrolysis caused by tetra - zepam
  • Int J Dermatol
  • 2006
Toxic epidermal necrolysis caused by tetrazepam.
Treatment of extensive and recalcitrant viral warts with acitretin
45 Correspondence Toxic epidermal necrolysis caused by tetrazepam A 50-year-old man was referred to our department with toxic epidermal necrolysis (TEN). He had a history of Stevens– Johnson syndrome
Occupational airborne contact allergy to tetrazepam
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Drug patch testing: the usefulness in testing on the most previously affected site in a systemic cutaneous adverse drug reaction to tetrazepam
  • Contact Dermatitis
  • 2001
Tetrazepam allergy
TLDR
The results of this and previous studies indicate that acute recidivous type I allergic symptoms following ingestion of Anisakiscontaining seafood usually represent reaction to Anisakis-speci®c allergen, and that the patients are not sensitized to allergens of the seafood per se.
Photodermatitis from tetrazepam
TLDR
Treatment for sciatica was discontinued and the eruption cleared with skin desquamation in 10 days, and oral photochallenge test with tetrazepam was performed, with reappearance of the skin eruption.
...
1
2
...